Persistence of Diophantine flows for quadratic nearly integrable Hamiltonians under slowly decaying aperiodic time dependence

Alessandro Fortunati, Stephen Wiggins

Research output: Contribution to journalArticle (Academic Journal)peer-review

8 Citations (Scopus)

Abstract

The aim of this paper is to prove a Kolmogorov type result for a nearly integrable Hamiltonian, quadratic in the actions, with an aperiodic time dependence. The existence of a torus with a prefixed Diophantine frequency is shown in the forced system, provided that the perturbation is real-analytic and (exponentially) decaying with time. The advantage consists in the possibility to choose an arbitrarily small decaying coefficient consistently with the perturbation size.
Original languageEnglish
Pages (from-to)586-600
Number of pages15
JournalRegular and Chaotic Dynamics
Volume19
Issue number5
DOIs
Publication statusPublished - 2014

Fingerprint Dive into the research topics of 'Persistence of Diophantine flows for quadratic nearly integrable Hamiltonians under slowly decaying aperiodic time dependence'. Together they form a unique fingerprint.

Cite this